# SDR AALA20130901007

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 38,655 hours, 16,041 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Malfunctioned
- Location: Hydrsaulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA   CREW REPORTED HYDRAULIC SYSTEM A LOSS, ALONG WITH LT ENGINE DRIVEN PUMP.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION CLOSED.
